4 doctors weighed in:
Changes in taste with diamox/acetazolamide?
4 doctors weighed in

Dr. Marybeth Lambe
Travel Medicine
1 doctor agrees
In brief: The Most Common:
Carbonated drinks taste awful for many on Diamox (acetazolamide) which can be a surprise if you are a dedicated soda pop fan; beer becomes dreadful as well.
Foods may also become either bitter or oddly bland though this side effect sometimes fades with time. Others might note a metallic taste in their mouth. A few complain of nausea and loss of appetite.

In brief: The Most Common:
Carbonated drinks taste awful for many on Diamox (acetazolamide) which can be a surprise if you are a dedicated soda pop fan; beer becomes dreadful as well.
Foods may also become either bitter or oddly bland though this side effect sometimes fades with time. Others might note a metallic taste in their mouth. A few complain of nausea and loss of appetite.
Dr. Marybeth Lambe
Dr. Marybeth Lambe
Thank
Dr. Barbara A Majeroni
Family Medicine
1 doctor agrees
In brief: Common
Taste changes are listed as a common reaction to acetazolamide.
Don't stop your medicines without checkin with your doctor for an alternative. (diamox brand has been discontinued in the us).

In brief: Common
Taste changes are listed as a common reaction to acetazolamide.
Don't stop your medicines without checkin with your doctor for an alternative. (diamox brand has been discontinued in the us).
Dr. Barbara A Majeroni
Dr. Barbara A Majeroni
Thank
Read more answers from doctors